Homogeneous locally symmetric regions in conformal space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1970), pp. 96-105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1970_6_a11,
author = {A. A. Rivilis},
title = {Homogeneous locally symmetric regions in conformal space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {96--105},
year = {1970},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1970_6_a11/}
}
A. A. Rivilis. Homogeneous locally symmetric regions in conformal space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1970), pp. 96-105. http://geodesic.mathdoc.fr/item/IVM_1970_6_a11/